# SDR DALA2017062705070

- Difficulty date: June 26, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 58,357 hours, 22,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND BS 480 FRAME CRACKED AT PSU ATTACH BRACKET, STRINGER 8R. MAINTENANCE REPAIRED THE FRAME IAW ERA 558419-14AD, REV ORIGINAL.
